Rimonabant-Induced Persistent Vomiting

Praharaj, Samir Kumar (2013) Rimonabant-Induced Persistent Vomiting. German Journal of Psychiatry, 16 (1). pp. 49-50. ISSN 1433-1055

[img] PDF
Rimonabant-induced persistent vomiting.pdf - Published Version
Restricted to Registered users only

Download (89kB) | Request a copy

Abstract

Rimonabant is a selective cannabinoid-1 receptor blocker, which may reduce body weight and improve cardiometabolic risk factors in patients who are overweight or obese. Rimona bant is generally well tolerated but the most common drug- related adverse event reported in trials is nausea. We report a case of persistent vomiting associated with rimonabant therapy for reduction of body weight gain in a patient with paranoid schizophrenia, which resolved following discontinuation of medication and symp tomatic treatment.

Item Type: Article
Uncontrolled Keywords: Rimonabant; Body weight; Nausea; Vomiting
Subjects: Medicine > KMC Manipal > Psychiatry
Depositing User: KMC Manipal
Date Deposited: 15 Apr 2014 06:51
Last Modified: 15 Apr 2014 06:51
URI: http://eprints.manipal.edu/id/eprint/139370

Actions (login required)

View Item View Item